4 doctors weighed in:

Could prenatal vitamins be causing nausea?

4 doctors weighed in
Dr. Randy Baker
Holistic Medicine
2 doctors agree

In brief: Yes

Vitamins can sometimes cause nausea, especially some b vitamins and zinc, both of which are found in prenatal vitamins.
Try taking after a meal. If that does not work try a different brand- you may tolerate some more than others...

In brief: Yes

Vitamins can sometimes cause nausea, especially some b vitamins and zinc, both of which are found in prenatal vitamins.
Try taking after a meal. If that does not work try a different brand- you may tolerate some more than others...
Dr. Randy Baker
Dr. Randy Baker
Thank
Dr. Neeoo Chin
Fertility Medicine

In brief: Yes

Yes, some components in prenatal vitamins can cause nausea, especially the iron supplement.

In brief: Yes

Yes, some components in prenatal vitamins can cause nausea, especially the iron supplement.
Dr. Neeoo Chin
Dr. Neeoo Chin
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors